Research

Asymmetry of convolution norms on Lie groups


Reference:

Dooley, A. H., Gupta, S. K. and Ricci, F., 2000. Asymmetry of convolution norms on Lie groups. Journal of Functional Analysis, 174 (2), pp. 399-416.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1006/jfan.2000.3573

Details

Item Type Articles
CreatorsDooley, A. H., Gupta, S. K. and Ricci, F.
DOI10.1006/jfan.2000.3573
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code32532

Export

Actions (login required)

View Item